I was given a prescription of Ciprofloxacin for a UTI, presumably, from an After hours clinic. First day, massive headache, back pain in my flanks (latissimus dorsi), left gastrocnemius tightening (spasms), dehydrated and dizzy. Thought it was the infection. Second day, same symptoms along with trouble breathing, biceps spasms and excruciating stomach pain. Third day, same story with additional symptoms. Contacted After hours clinic, they told me to continue. I didn't listen. I showed up on day 4 to follow-up and my infection was clear. I had stopped taking the meds the day before.

It is now a week later and my right calf muscle (gastroc) cramped up so tightly that I was awoken in pain @ 12:30 at night. I feel as though I get little relapses from taking this med. I have been constipated and fatigued since taking this medication. I eat clean, I haven't exercised and I am resting. Why is this medication being prescribed at all. It is poison!!! Please someone explain why this is happening.

Leave a Reply

Your email address will not be published. Required fields are marked *